| Model Number |
DCB00 |
| Medical Device Problem Code |
Material Fragmentation (1261)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/02/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Patient information: not applicable as there was no patient contact.If implanted, give date: not applicable as there was no indication of patient contact.If explanted, give date: not applicable as there was no indication of patient contact.The device was not returned for analysis.Therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that the haptic of the preloaded intraocular lens (iol) was broken off when the package was opened.No other information was provided.
Additional Manufacturer Narrative
Section d9: device available for evaluation: yes section d9: returned to manufacturer on: jul 13, 2022 section h3: device evaluated by manufacturer: yes device evaluation: the product was returned to the manufacturing site for evaluation.Visual inspection under magnification revealed that the complaint lens was received inside of the original handpiece's lens module.The screw could also be observed to be broken off of the handpiece.The lens module was opened and it was revealed that the lens was not damaged and was properly seated in the lens module.Conclusion: the reported complaint issue was not confirmed.The other observed issues during the product evaluation could not be confirmed to be related to a manufacturing or design issue.Therefore, there is no indication of a product deficiency or product malfunction.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.